MathSciNet Relay Station
MathSciNet bibliographic data
MR2733699 93D21 (34K20 93C23)
Botmart, T.; Niamsup, P. Robust exponential stability and stabilizability of linear parameter dependent systems with delays. Appl. Math. Comput. 217 (2010), no. 6, 2551–2566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement